Abstract and Applied Analysis

Nonoscillatory Solutions of Second-Order Superlinear Dynamic Equations with Integrable Coefficients

Quanwen Lin and Baoguo Jia

Full-text: Open access

Abstract

The asymptotic behavior of nonoscillatory solutions of the superlinear dynamic equation on time scales ( r ( t ) x Δ ( t ) ) Δ + p ( t ) | x ( σ ( t ) ) | γ sgn x ( σ ( t ) ) = 0 , γ > 1, is discussed under the condition that P ( t ) = lim τ t τ p ( s ) Δ s exists and P ( t ) 0 for large t .

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 812165, 16 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1355495632

Digital Object Identifier
doi:10.1155/2012/812165

Mathematical Reviews number (MathSciNet)
MR2879932

Zentralblatt MATH identifier
1235.34245

Citation

Lin, Quanwen; Jia, Baoguo. Nonoscillatory Solutions of Second-Order Superlinear Dynamic Equations with Integrable Coefficients. Abstr. Appl. Anal. 2012 (2012), Article ID 812165, 16 pages. doi:10.1155/2012/812165. https://projecteuclid.org/euclid.aaa/1355495632


Export citation

References

  • B. Baoguo, L. Erbe, and A. Peterson, “Kiguradze-type oscillation theorems for second order superlinear dynamic equations on time scales,” Canadian Mathematical Bulletin, vol. 54, no. 4, pp. 580–592, 2011.
  • M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001.
  • M. Naito, “Nonoscillatory solutions of second order differential equations with integrable coefficients,” Proceedings of the American Mathematical Society, vol. 109, no. 3, pp. 769–774, 1990.
  • J. S. W. Wong, “Oscillation criteria for second order nonlinear differential equations with integrable coefficients,” Proceedings of the American Mathematical Society, vol. 115, no. 2, pp. 389–395, 1992.
  • L. Erbe, J. Baoguo, and A. Peterson, “Nonoscillation for second order sublinear dynamic equations on time scales,” Journal of Computational and Applied Mathematics, vol. 232, no. 2, pp. 594–599, 2009.